Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Belching a lot, burning sensation in chest, bubbling in stomach, high heart rate. Took pepcid acid and Naproxen

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
I've been belching a lot lately. And, I recently started having a burning sensation in my breast/chest. I can feel bubbling in my chest and stomach area. I went to the hospital and I had a high heart rate. I've noticed that my heart rate goes up when I try going to sleep at night. I took Pepcid Acid Complete for my belching and Naproxen to relieve myself of the burning sensation. I was diagnosed at the doctor two days ago with acid reflux. But, I don't understand this burning sensation in my breast. Could this be anything else?
Posted Sat, 12 Oct 2013 in Digestion and Bowels
Answered by Dr. Ajit Naniksingh Kukreja 5 days later
Brief Answer:
Probably it is Getd

Detailed Answer:
Thanks for writing to XXXXXXX

It looks like u a are suffering from Gerd

I would suggest you avoid taking naproxen

Add a good ppi with domperidone twice a day for ten days

avoid junk food

avoid smoking or alcohol if used to

the breast burning will go away if there is no local lesion

Hope this helps

Do write back in case of concern
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor